Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 769376, 19 pages
http://dx.doi.org/10.1155/2012/769376
Research Article

Numerical Analysis of Constrained, Time-Optimal Satellite Reorientation

Department of Aerospace Engineering, Pennsylvania State University, 229 Hammond Building., University Park, PA 16802, USA

Received 11 July 2011; Accepted 11 October 2011

Academic Editor: Josep Masdemont

Copyright © 2012 Robert G. Melton. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • James R. Forbes, Avishai Weiss, Frederick Leve, Morgan Baldwin, and Ilya Kolmanovsky, “Spacecraft constrained attitude control using positively invariant constraint admissible sets on SO(3) × ℝ3,” Proceedings of the American Control Conference, pp. 4955–4960, 2014. View at Publisher · View at Google Scholar
  • Dario Spiller, Luigi Ansalone, and Fabio Curti, “Particle Swarm Optimization for Time-Optimal Spacecraft Reorientation with Keep-Out Cones,” Journal of Guidance, Control, and Dynamics, pp. 1–14, 2015. View at Publisher · View at Google Scholar